On bounded n-linear operators

S. Romen Meitei, M.P. Singh

Abstract


In this paper, the various concepts of bounded and continuous n-linear operators in normed spaces as well as in n-normed spaces are discussed. A sufficient condition for the space of n-linear operators to be a Banach space is given.Further, we prove the equality of two different formulae of norms of an n-linear operator .Also we introduce an n-norm on the dual space of a real linear space.

Full Text: PDF

How to Cite this Article:

S. Romen Meitei, M.P. Singh, On bounded n-linear operators, Journal of Mathematical and Computational Science, Vol 8, No 2 (2018), 196-215

Copyright © 2018 S. Romen Meitei, M.P. Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS